# SDR 07FDEA02525

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA00181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY CORROSION ON CIRCUMFERENTIAL ANGLE AT FWD  OF STA 15121, BETWEEN LONGERON 51L AND 52.  REMOVED, REPLACED AND INSTALLED 2 EACH ANGLES AT 51L TO 52 AT FS 1521 IAW MD/DC10 SRM 51-33-01 VOL II PAGE 1.
